# SDR 2018FA0000132

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: General aviation
- Aircraft: N620GB
- Make and model: Cessna 525C
- Aircraft serial: 525C0130
- Aircraft time: 1,508 hours, 917 cycles
- Engine: Wilint FJ44
- Engine time: 1,508 hours, 917 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Departed
- Location: Compressor
- Part time: 1,508 hours, 917 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, ENGINE TREND DATA WAS DOWNLOADED AND SENT IN FOR ANALYSIS.  NOTED A ZONE 2 OVERTEMP ON THE RIGHT ENGINE AND BORESCOPE REVEALED DAMAGE TO THE HP COMPRESSOR BLADES FROM FOD.  FURTHER INSPECTION REVEALED THAT A INTERSTAGE COMPRESSOR VANE HAD BROKEN OFF, TRAVELED DOWN STREAM DAMAGING THE STATOR AND HP COMPRESSOR AS IT EXITED THE ENGINE.
